About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 537930, 24 pages
http://dx.doi.org/10.1155/2012/537930
Research Article

New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Ito Equations

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 20 March 2012; Revised 14 September 2012; Accepted 14 September 2012

Academic Editor: Massimo Scalia

Copyright © 2012 A. H. Bhrawy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using the extended F-expansion method based on computerized symbolic computation technique, we find several new solutions of (1+1)-dimensional and (2+1)-dimensional Ito equations. These solutions contain hyperbolic and triangular solutions. It is shown that the power of the extended F-expansion method is its ease of use to determine shock or solitary type of solutions. In addition, as an illustrative sample, the properties for the extended F-expansion solutions of the Ito equations are shown with some figures.